MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404238
Medical Device Problem Codes Fluid/Blood Leak (1250); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) exhibited fluid loss.A surgical procedure was performed to remove and replace the ipp.No patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number 720185-01.Serial number n/a.Batch/lot number 1100633903.Model/catalog description reservoir flat iz 100 ml.Unique identifier (udi) # (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Fluid leak is acknowledged within the dfu and is not related to off-label use or failure to follow instructions.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number 720185-01, batch/lot number 1100633903, model/catalog description reservoir flat iz 100 ml, unique identifier (udi) # (b)(4).Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The cylinders were microscopically inspected and tested for leaks.Microscope examination revealed that the first cylinder had a hole at corner of a fold in the middle of the cylinder.The first cylinder had wear at fold in the proximal end and middle of the cylinder.The first cylinder had a leak at corner of a fold in the middle of the cylinder.The second cylinder had a hole at corner of a fold in the proximal end of the cylinder.The second cylinder had a hole in the middle of the cylinder from sharp instrument.The second cylinder had wear at fold in the proximal end and middle of the cylinder.The second cylinder had a leak at corner of a fold in the proximal end of the cylinder and had a leak from sharp instrument damage.The ms pump was microscopically inspected, leak and functionally tested.The ms pump passed the visual inspection.No damage or abnormalities were found.No leaks were found in the pump.The ms pump passed the functional test.The rear tip extenders (rtes) were visually inspected.Both rtes had wear from rubbing against each other.The reservoir was visually inspected and tested for leaks.The reservoir passed the visual inspection.No damage or abnormalities were found.No leaks were found in the reservoir.Based on the information available and analysis results, the reason for the device fluid leak was most likely determined to be the leaks at the corners of folds from both cylinders.The sharp instrument damage on the second cylinder probably occurred during the explant surgery and will be considered a secondary failure.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the events of device has a fluid leak and mechanical malfunction (leaks, incomplete inflation/ deflation, kinking) were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24575235
Report Number2124215-2026-13531
Device Sequence Number10391900
Product Code JCW
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/19/2026
Device Model Number72404238
Device Catalogue Number72404238
Device Lot Number1100552653
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown